# SDR YENA20160517463

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 22,043 hours, 13,825 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 17072900407
- Part serial: 00343
- Condition: Failed
- Location: Nlg Steering
- Part time: 24,797 hours, 15,294 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, RECEIVED STEERING FAULT EICAS MESSAGE. IAW MAINTENANCE INSTRUCTIONS ATTEMPTED RESET, SEEMED SUCCESSFUL, BUT STEERING FAIL APPEARED AGAIN AFTER ABOUT 100 FT OF TAXI.  EXPERIENCED ACTUAL LOSS OF NOSE WHEEL STEERING; T/S IAW TSM FIM TASK 32-52-00-810-801A, FOUND STEERING MANIFOLD AT FAULT.  R & R STEERING MANIFOLD IAW AMM 32-52-01 LEAK AND OPS CHECK GOOD.  ACFT OK FOR SERVICE.
